BibTeX record journals/ejc/KovacsKMP18

download as .bib file

@article{DBLP:journals/ejc/KovacsKMP18,
  author    = {Istv{\'{a}}n Kov{\'{a}}cs and
               Klavdija Kutnar and
               Dragan Marusic and
               Daniel Pellicer},
  title     = {On even-closed regular embeddings of graphs},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {153--169},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.06.001},
  doi       = {10.1016/j.ejc.2018.06.001},
  timestamp = {Wed, 25 Sep 2019 17:59:07 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/KovacsKMP18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics